Solpadeine Plus Soluble

Solpadeine Plus Soluble

For short term trearment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone.

16 tablets
£3.59
BUY

More Info:

Solpadeine® Plus Soluble Tablets are clinically proven painkillers for the short term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkiller before you take this medicine. 
Solpadeine® Plus Soluble Tablets provide effective pain relief from; Migraine, Headache, Dental Pain, Period Pain, Backache, Arthritic & Rheumatic Pain, Strains & Sprains, Sciatica.
Contains Paracetamol, Caffeine and Codeine

Active Ingredients:

  • Paracetamol 500mg
  • Codeine phosphate hemihydrate 8mg
  • Caffeine 30mg

Warnings, Side Effects:

Consult your doctor or pharmacist before using this product if: - You have severe liver or kidney disease, including alcoholic liver disease. - You are on a controlled sodium diet. - You are pregnant or trying to become pregnant. Do not take with any other paracetamol or codeine phosphate-containing products. Taking codeine regularly for a long time can lead to addiction, which might cause you to feel restless and irritable when you stop the tablets. Do not take for more than three days without consulting a doctor. Taking a pain killer for headaches too often or for long can make them worse. Not recommended for children under 12 years. If you have any other symptoms after taking this product, consult your doctor or pharmacist. Keep out of reach of children. Always read the label.